| Model Number |
FPRPR3508 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft frost occurred.An icerod plus 90 degree needle was selected for use.During device preparation, the needle frosted up the shaft.The needle was exchanged and the procedure was completed.There were no patient consequences as a result of this event.
Additional Manufacturer Narrative
D3/g1: 2069203
investigation results:
device history record (dhr) review:
the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review:
review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion:
based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.